Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unstable splittings for real spectra

Nitu Kitchloo and W Stephen Wilson

Algebraic & Geometric Topology 13 (2013) 1053–1070
Bibliography
1 J M Boardman, D C Johnson, W S Wilson, Unstable operations in generalized cohomology, from: "Handbook of algebraic topology" (editor I James), North-Holland (1995) 687 MR1361900
2 J M Boardman, W S Wilson, Unstable splittings related to Brown–Peterson cohomology, from: "Cohomological methods in homotopy theory" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 35 MR1851246
3 D M Davis, A strong nonimmersion theorem for real projective spaces, Ann. of Math. 120 (1984) 517 MR769162
4 M A Hill, M J Hopkins, D C Ravenel, On the non-existence of elements of Kervaire invariant one arXiv:0908.3724
5 P Hu, On Real-oriented Johnson–Wilson cohomology, Algebr. Geom. Topol. 2 (2002) 937 MR1936976
6 P Hu, I Kriz, Real-oriented homotopy theory and an analogue of the Adams–Novikov spectral sequence, Topology 40 (2001) 317 MR1808224
7 N Kitchloo, W S Wilson, On fibrations related to real spectra, from: "Proceedings of the Nishida Fest" (editors M Ando, N Minami, J Morava, W Wilson), Geom. Topol. Monogr. 10, Geom. Topol. Publ., Coventry (2007) 237 MR2402788
8 N Kitchloo, W S Wilson, On the Hopf ring for $ER(n)$, Topology Appl. 154 (2007) 1608 MR2317067
9 N Kitchloo, W S Wilson, The second real Johnson–Wilson theory and nonimmersions of $RP^n$, Homology, Homotopy Appl. 10 (2008) 223 MR2475624
10 N Kitchloo, W S Wilson, The second real Johnson–Wilson theory and nonimmersions of $RP^n$. II, Homology, Homotopy Appl. 10 (2008) 269 MR2475625
11 M Mahowald, C Rezk, Topological modular forms of level 3, Pure Appl. Math. Q. 5 (2009) 853 MR2508904
12 W S Wilson, The $\Omega $–spectrum for Brown–Peterson cohomology. II, Amer. J. Math. 97 (1975) 101 MR0383390